# SDR ASAA2014032607310

- Difficulty date: March 26, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,591 hours, 8,743 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006191
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 19,030 hours, 5,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG REQUIRES FREQUENT SERVICING. ACFT GROUNDED.  R & R NR 1 IDG IAW 24-11-11.  OPS CHECKED GOOD IAW MM 24-11-00.  LEAK CHECKED GOOD IAW MM 71-00-00.
